| Model Number |
0684-00-0295-05 |
| Medical Device Problem Codes |
Inability to Auto-Fill (1044); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the mega 40cc had automatic inflation, had failed, and the alarm continued to sound after multiple adjustments.Balloon implantation was difficult, operation time approximately 15 minutes.A new balloon was implanted.Right femoral artery insertion type.Patients are in the icu, not moved.Balloon can be returned.New balloon implanted to continued procedure.No harm or injury to the patient was reported.
Additional Manufacturer Narrative
Due to characterization limit, e1 event site name: (b)(6).Due to characterization limit, e1 event site telephone: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
Additional Manufacturer Narrative
Updated fields: b4, d9, e1 (event site email), g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
Event or Problem Description
N/a.